Effet d'un attachement cellulaire dans l'homologie de l'espace des lacets
Annales de l'Institut Fourier, Volume 39 (1989) no. 1, p. 207-224

One of the historical problem in homotopy theory consists to measure the effect of adding a cell in the homotopy groups. In particular, the problem of inert attachment remains an open problem. We give here a partial answer to this question.

Un des problèmes historiques de la théorie homotopique des espaces est de mesurer l’effet de l’attachement d’une cellule au niveau des groupes d’homotopie. Le problème de l’attachement inerte reste en particulier un problème ouvert. Nous donnons ici une réponse partielle à ce problème.

@article{AIF_1989__39_1_207_0,
     author = {F\'elix, Yves and Thomas, Jean-Claude},
     title = {Effet d'un attachement cellulaire dans l'homologie de l'espace des lacets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {39},
     number = {1},
     year = {1989},
     pages = {207-224},
     doi = {10.5802/aif.1164},
     zbl = {0686.55005},
     mrnumber = {90j:55012},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_1_207_0}
}
Félix, Yves; Thomas, Jean-Claude. Effet d'un attachement cellulaire dans l'homologie de l'espace des lacets. Annales de l'Institut Fourier, Volume 39 (1989) no. 1, pp. 207-224. doi : 10.5802/aif.1164. http://www.numdam.org/item/AIF_1989__39_1_207_0/

[1] I. Adams et P. Hilton, On the chain algebra of a loop space, Comment. Math. Helv., 30 (1955), 305-330. | Zbl 0071.16403

[2] D. Anick, A rational homotopy analog of Whitehead's problem, Proceedings of the 1983 Nordic Conference, Lecture Notes in Math., 1183, Springer Verlag (1983). | Zbl 0591.55005

[3] D. Anick, Non commutative graded algebras and their Hilbert series, J. Algebra, 78 (1982), 120-140. | MR 84g:16001 | Zbl 0502.16002

[4] D. Anick, Homotopy exponent for spaces of category two, preprint (1987).

[5] D. Anick, Hopf algebra up to homotopy, preprint (1988). | Zbl 0681.55006

[6] H. Baues, Commutator calculus and groups of homotopy classes, London Math. Soc. Lecture Notes series 50, Cambridge University Press (1981). | MR 83b:55012 | Zbl 0473.55001

[7] H. Baues, On the homotopy classification problem, 5, Homotopy theory of topological mapping cones, Bonn (1984).

[8] H. Baues et J.M. Lemaire, Minimal models in homotopy theory, Math. Ann. 225-3 (1977), 219-242. | MR 55 #4174 | Zbl 0322.55019

[9] A.K. Bousfield et D.M. Kan, Homotopy limits, completions and localisations, Lecture Notes in Math. 304, Springer (1972). | Zbl 0259.55004

[10] Y. Felix, S. Halperin, C. Jacobson, C. Lofwall et J.C. Thomas, The radical of the homotopy Lie algebra, Amer. J. Math., 110 (1988), 301-322. | MR 89d:55029 | Zbl 0654.55011

[11] Y. Felix et J.C. Thomas, Sur l'opération d'holonomie rationnelle. Lecture Notes in Math., 1183, Springer-Verlag (1983), 136-169. | MR 87i:55021 | Zbl 0594.55011

[12] Y. Felix et J.C. Thomas, The fibre-cofibre construction and its applications, J.P.A.A., 53 (1988), 59-69. | MR 89h:55022 | Zbl 0648.55012

[13] S. Halperin et J.M. Lemaire, Suites inertes dans les algèbres de Lie graduées, Math. Scand., 61 (1987), 39-67. | MR 89e:55022 | Zbl 0655.55004

[14] S. Halperin et J.M. Lemaire, Notions of category in differential algebra, Lecture Notes in Math., 1318, Springer-Verlag (1988), 99-123. | MR 89h:55023 | Zbl 0656.55003

[15] J.M. Lemaire, “Autopsie d'un meurtre” dans une algèbre de chaînes, Ann. Sc. E.N.S., 4-11 (1978), 93-100. | Numdam | Zbl 0382.55011

[16] C.A. Mcgibbon et C.W. Wilkerson, Loop spaces of finite complexes at large primes, Proc. A.M.S., 96-4 (1986), 698-702. | MR 87h:55015 | Zbl 0594.55006

[17] J.W. Milnor et J.C. Moore, On the structure of Hopf algebras, Ann. Math., 821 (1965), 211-264. | MR 30 #4259 | Zbl 0163.28202

[18] J.C. Moore, Differential homological algebra, Proc. Int. Cong. Math., I (1970), 1-5. | MR 26 #6229 | Zbl 0337.18009

[19] J.C. Moore et L. Smith, Hopf algebras and multiplicative fibrations, II, Amer. J. Math. | Zbl 0214.50201

[20] H. Scheerer, On rationalized H and Co-H spaces with an appendix on decomposable H and Co-H spaces, Manus. Math, 51 (1984), 63-87. | MR 86m:55016 | Zbl 0569.55006

[21] J.H.C. Whitehead, On adding relations to homotopy groups, Ann. of Math., 2-42 (1941), 409-428. | JFM 67.0738.04 | Zbl 0027.26404

[22] G.W. Whitehead, Elements of homotopy theory, G.T.M., 61, Springer-Verlag (1978). | MR 80b:55001 | Zbl 0406.55001